# SDR DXTA2010071304151

- Difficulty date: July 12, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N978QS
- Make and model: Cessna 750
- Aircraft serial: 7500187
- Aircraft time: 8,051 hours, 4,952 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Ptu
- Part number: 99145941
- Part serial: 199
- Condition: Leaking
- Part time: 8,051 hours, 4,952 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

B HYD FLUID LOSS IN FLIGHT AT CRUISE 36,000 FT AMBER CAS HYD VOL LOW B; RAN CHECKLIST. UNLOADED B HYD PUMP WHEN VOLUME WAS DOWN TO 8 PERCENT. AFTER UNLOAD, VOLUME RECOVERED TO 13 PERCENT AND HYD TEMP ROSE TO 74. ON POST FLIGHT INSPECTION FOUND BRAKES SMOKING FROM HYD FLUID ON THEM; ALSO MAIN GEAR WHEEL WELL AND BOTTOM OF ACFT AFT TO TAIL DRIPPING HYD FLUID.   ISOLATED LEAK TO PTU CONTROLLER. LEAKING FROM UPPER BOSS. COMPLETED CLEANING REMOVED THE PTU CONTROLLER AND INSTALLED AN O/H PTU CONTROLLER. IAW THE MM 29-20-04. PERFORMED BLEED, OPS, AND LEAK CHECKS ALL NORMAL.
